MathSciNet Relay Station
MathSciNet bibliographic data
MR1330640 (96c:35119) 35L70 (35B05 35B30)
Hong, Jia Xing The global smooth solutions of Cauchy problems for hyperbolic equation of Monge-Ampère type. Nonlinear Anal. 24 (1995), no. 12, 1649–1663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement